# SDR AALA202403083630

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 35,662 hours, 14,546 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING LANDING ROLLOUT AS MANUAL BRAKING WAS SELECTED, THE BRAKES RELEASED ECAM APPEARED. THERE WAS A YAWING MOTION TO THE LEFT AS MANUAL BRAKING WAS APPLIED AND AIRCRAFT DECELERATED NORMALLY.BRAKE 1 INCREASED TEMPERATURE TO 580. NO TEMPERATURE INCREASE ON BRAKE 2 AND REMAINED AT 40 DURING TAXI IN. MAINTENANCE FOUND ELECTRICAL CONNECTOR OUT AT TACHOMETER #2, RE-INSTALLED ELECTRICAL CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
